# SDR R61A201604270347

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORRODED HARDWARE ON FWD AND AFT LOWER CENTER ATTACH BRACKETS FOR SLIDE ATTACHMENT. EAMS MX R & R AFT SERVICE DOOR FWD AND AFT EMERGENCY SLIDE ATTACHMENT HARDWARE, PN NAS6604D11.
